Personality traits in Scheuermann's disease - a controlled study

Somhegyi, A. and Jánosfi, ZS and Balázs, I. and Ratkó, I. (1994) Personality traits in Scheuermann's disease - a controlled study. CLINICAL NEUROSCIENCE, 47 (7-8). pp. 240-243.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/647

Update Item Update Item